# SDR UALA2011080804116

- Difficulty date: August 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 70,568 hours, 26,814 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Panel
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FLIGHT DECK NOISE.  RMV'D ALL CEILING PANELS & DIFFUSERS, MOST FWD & AFT ADAPTER ASSY & FLEX HOSES TO SIDEWALL DIFFUSERS.  CLEANED SIDEWALL DIFFUSER OUTLETS AND FLEX HOSES IN FIRST CLASS AND COACH.  REINSTALLED FLEX DUCTS 1 TO 24.  INSTALLED FWD AND AFT ADAPTERS AND ALL DIFFUSERS EXCEPT AT SEAT ROW 10 AND 14.  REMAINING FLEX DUCTS INSTALLED AND DIFFUSERS AT SEAT ROW 10 AND 14.
